# SDR CA970129006

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cfmint CFM565C4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elbow Assy
- Part number: F3617001900000
- Condition: Broken
- Location: Hp Check Valve
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE HIGH PRESSURE DUCTING RUPTURED CAUSING OVERHEAT CONDITION TO LEFT HAND THRUST REVERSER COWL.  FOUND NR 1 ENGINE FIFTH COMPRESSOR STAGE ELBOW ASSEMBLY BROKEN.  5TH STAGE ELBOW ASSY, HIGH PRESSURE CHECK VALVE, TUBE ASSEMBLY REPLACED.  MID-STAGE TEE ASSEMBLY REPLACED.  NR 1 ENGINE THRUST REVERSER INBOARD REPLACED.
